# SDR DALA1116449877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 64 UNDERSIDE OF PANEL, STRIP IS CRACKED AND DISBONDED. FABRICATED NEW FILLER STRIP AND REPAIR DOUBLER, .025 IAW DWG PL9957921 AND DC9-SRM-53-01, FIG 2, SHEET 3, PG12.  TREATED AND PRIMED REPAIR DOUBLER, IAW DC9-SRM-51-10-313, PAR 2, PG 1-7.  INST REPAIR DOUBLER, IAW DC9-SRM-51-30-2, PAR 7. APPLIED ADHESIVE AND FILLER STRIPS TO UNDERSIDE OF PNL IAW DWG PL9957921.
